Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 24, NWS Melbourne, FL

February 27, 2015

NWS Melbourne, FL issued this small craft advisory at Feb 27, 2015, 4:15 AM EST. It took effect at Feb 28, 2015, 4:00 AM EST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2015, 4:15 AM EST (09:15 UTC)
In effect from
Feb 28, 2015, 4:00 AM EST
Expired
Mar 1, 2015, 7:00 PM EST
In force
39 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

096 
WHUS72 KMLB 270915
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
415 AM EST FRI FEB 27 2015

...HAZARDOUS MARINE CONDITIONS WILL DEVELOP TODAY AND CONTINUE
THROUGH THE WEEKEND...

AMZ550-552-570-572-010915-
/O.NEW.KMLB.SI.Y.0008.150227T1800Z-150228T0400Z/
/O.NEW.KMLB.SC.Y.0024.150228T0400Z-150302T0400Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
415 AM EST FRI FEB 27 2015

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 11 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO
11 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 11 PM EST THIS EVENING. A SMALL CRAFT ADVISORY HAS
ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM
11 PM THIS EVENING TO 11 PM EST SUNDAY. 

* WINDS...NORTH WINDS BETWEEN 10 TO 15 KNOTS THIS MORNING WILL
  BUILD TO NEAR 20 KNOTS THIS AFTERNOON. 

* WINDS AND SEAS...NORTH WINDS BETWEEN 10 TO 15 KNOTS THIS MORNING
  WILL INCREASE TO NEAR 20 KNOTS THIS AFTERNOON. WINDS WILL
  STRENGTHEN FURTHER ON SATURDAY TO 20 TO 25 KNOTS. SEAS WILL
  BUILD TO 6 TO 8 FEET NEARSHORE AND 8 TO 10 FEET OFFSHORE BY
  SATURDAY. BOATING CONDITIONS WILL REMAIN HAZARDOUS THROUGH THE
  WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-010915-
/O.NEW.KMLB.SI.Y.0008.150227T2300Z-150228T0400Z/
/O.NEW.KMLB.SC.Y.0024.150228T0400Z-150302T0400Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
415 AM EST FRI FEB 27 2015

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 6 PM TO 11 PM
EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO
11 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 6 PM TO 11 PM
EST THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 11 PM THIS EVENING TO
11 PM EST SUNDAY. 

* WINDS AND SEAS...WINDS WILL INCREASE TO NEAR 20 KNOTS THIS
  EVENING AND REMAIN HAZARDOUS THROUGH THE WEEKEND. SEAS WILL
  BUILD TO 6 TO 8 FEET NEARSHORE AND 8 TO 10 FEET OFFSHORE BY
  SATURDAY. BOATING CONDITIONS WILL REMAIN HAZARDOUS THROUGH THE
  WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ULRICH
5 follow-up statements
033 
WHUS72 KMLB 271927
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
227 PM EST FRI FEB 27 2015

...HAZARDOUS MARINE CONDITIONS WILL CONTINUE THROUGH THE
WEEKEND...

AMZ550-552-570-572-280900-
/O.EXT.KMLB.SI.Y.0008.000000T0000Z-150228T0900Z/
/O.EXT.KMLB.SC.Y.0024.150228T0900Z-150302T0400Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
227 PM EST FRI FEB 27 2015

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 4 AM EST
SATURDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM SATURDAY TO 11 PM
EST SUNDAY...

* WINDS TONIGHT...NORTH WINDS NEAR 20 KNOTS.

* WINDS AND SEAS THEREAFTER...WINDS WILL BECOME NORTHEAST TO EAST
  AND STRENGTHEN TO BETWEEN 20 AND 25 KNOTS ON SATURDAY AND REMAIN
  NEAR 20 KNOTS INTO SUNDAY. SEAS WILL BUILD TO 6 TO 8 FEET NEAR
  SHORE AND 8 TO 10 FEET OFFSHORE BY SATURDAY. BOATING CONDITIONS
  WILL REMAIN HAZARDOUS THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-280900-
/O.EXT.KMLB.SI.Y.0008.150227T2100Z-150228T0900Z/
/O.EXT.KMLB.SC.Y.0024.150228T0900Z-150302T0400Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
227 PM EST FRI FEB 27 2015

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 4 AM EST
SATURDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM SATURDAY TO 11 PM
EST SUNDAY...

* WINDS TONIGHT...NORTH WINDS NEAR 20 KNOTS.

* WINDS AND SEAS THEREAFTER...WINDS WILL BECOME NORTHEAST TO EAST
  AND STRENGTHEN TO BETWEEN 20 AND 25 KNOTS ON SATURDAY AND REMAIN
  NEAR 20 KNOTS INTO SUNDAY. SEAS WILL BUILD TO 6 TO 8 FEET NEAR
  SHORE AND 8 TO 10 FEET OFFSHORE BY SATURDAY. BOATING CONDITIONS
  WILL REMAIN HAZARDOUS THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
027 
WHUS72 KMLB 280939
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
439 AM EST SAT FEB 28 2015

...HAZARDOUS MARINE CONDITIONS WILL CONTINUE THROUGH THE
WEEKEND...

AMZ550-552-555-011000-
/O.EXT.KMLB.SC.Y.0024.000000T0000Z-150301T2000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
439 AM EST SAT FEB 28 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST SUNDAY...

* WINDS AND SEAS...WINDS WILL BECOME EAST TODAY AND STRENGTHEN TO
  NEAR 20 KNOTS. WINDS WILL DIMINISH TO 10 TO 15 KNOTS BY SUNDAY
  AFTERNOON BUT A LINGERING SWELL IS EXPECTED. SEAS WILL BUILD TO
  6 TO 8 FEET NEAR SHORE AND 8 TO 10 FEET OFFSHORE INTO TONIGHT.
  BOATING CONDITIONS WILL REMAIN HAZARDOUS THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-011000-
/O.CON.KMLB.SC.Y.0024.000000T0000Z-150302T0400Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
439 AM EST SAT FEB 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST
SUNDAY...

* WINDS TONIGHT...NORTH WINDS NEAR 20 KNOTS.

* WINDS AND SEAS THEREAFTER...EAST WINDS WILL STRENGTHEN TO 20 TO
  25 KNOTS TODAY AND REMAIN 15 TO 20 KNOTS INTO SUNDAY. SEAS WILL
  BUILD TO 6 TO 8 FEET NEAR SHORE AND 8 TO 10 FEET OFFSHORE INTO
  TONIGHT. BOATING CONDITIONS WILL REMAIN HAZARDOUS THROUGH THE
  WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
307 
WHUS72 KMLB 281909
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
209 PM EST SAT FEB 28 2015

...HAZARDOUS MARINE CONDITIONS WILL CONTINUE THROUGH THE
WEEKEND...

AMZ550-552-555-011200-
/O.EXT.KMLB.SC.Y.0024.000000T0000Z-150301T1200Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
209 PM EST SAT FEB 28 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY...

* WINDS AND SEAS...EAST WINDS OF 20 KNOTS WILL CONTINUE TONIGHT
  INTO EARLY SUNDAY MORNING...BEFORE DIMINISHING TO 10 TO 15 KNOTS
  ON SUNDAY AFTERNOON. SEAS OF 6 TO 9 FEET WILL BE SLOW TO
  DIMINISH THROUGH THE WEEKEND AS A LINGERING SWELL PERSISTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-011200-
/O.EXT.KMLB.SC.Y.0024.000000T0000Z-150302T0000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
209 PM EST SAT FEB 28 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SUNDAY...

* WINDS AND SEAS...EAST WINDS OF 20 TO 25 KNOTS WITH SEAS OF 8 TO
  10 FEET WILL CONTINUE THROUGH SUNDAY MORNING. WINDS AND SEAS
  WILL GRADUALLY SUBSIDE LATE SUNDAY INTO SUNDAY NIGHT...HOWEVER
  A LINGERING SWELL WILL KEEP SEAS ELEVATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
308 
WHUS72 KMLB 010913
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
413 AM EST SUN MAR 1 2015

...HAZARDOUS MARINE CONDITIONS WILL CONTINUE THROUGH THE
WEEKEND...

AMZ550-552-555-011500-
/O.EXT.KMLB.SC.Y.0024.000000T0000Z-150301T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
413 AM EST SUN MAR 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS AND SEAS...EAST WINDS OF 15 TO 20 KNOTS WILL CONTINUE
  INTO EARLY SUNDAY MORNING...BEFORE DIMINISHING TO 10 TO 15 KNOTS
  ON SUNDAY AFTERNOON. SEAS OF 6 TO 8 FEET WILL BE SLOW TO
  DIMINISH THROUGH THE WEEKEND AS A LINGERING SWELL PERSISTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-011500-
/O.EXT.KMLB.SC.Y.0024.000000T0000Z-150302T0300Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
413 AM EST SUN MAR 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...EAST WINDS OF 20 KNOTS WITH SEAS OF 7 TO 10
  FEET WILL CONTINUE THROUGH SUNDAY AFTERNOON. WINDS AND SEAS
  WILL GRADUALLY SUBSIDE LATE SUNDAY INTO SUNDAY NIGHT... HOWEVER
  A LINGERING SWELL WILL KEEP SEAS ELEVATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
773 
WHUS72 KMLB 011546
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1046 AM EST SUN MAR 1 2015

...HAZARDOUS MARINE CONDITIONS WILL CONTINUE THROUGH THE
WEEKEND...

AMZ550-552-555-020000-
/O.NEW.KMLB.SW.Y.0006.150301T1546Z-150302T0000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
1046 AM EST SUN MAR 1 2015

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 7 PM
EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 7 PM
EST THIS EVENING. 

* SEAS...6 TO 8 FEET INTO THIS EVENING....THEN DECREASING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

AMZ570-572-575-020000-
/O.EXT.KMLB.SC.Y.0024.000000T0000Z-150302T0000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1046 AM EST SUN MAR 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...EAST WINDS OF 20 KNOTS WITH SEAS OF 7 TO 10
  FEET WILL CONTINUE THROUGH EARLY EVENING. WINDS AND SEAS WILL
  GRADUALLY SUBSIDE TONIGHT... HOWEVER A LINGERING SWELL WILL
  KEEP SEAS ELEVATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 27, 3:55 AM EST, 20 minutes earlier.

Area forecast discussion, Feb 27, 3:55 AM EST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
355 AM EST FRI FEB 27 2015

.DISCUSSION...

CURRENTLY...A RATHER DIFFUSE COOL FRONT LIES OVER SOUTH
FLORIDA EARLY THIS MORNING. KMLB RADAR VAD WIND PROFILER AND KSC
PROFILERS INDICATE LOW LEVEL NORTHERLY FLOW IS QUITE
SHALLOW...ONLY 2000 - 2500 FEET...WITH STOUT SOUTH TO SOUTHWEST
WINDS CONTINUING ABOVE THE LAYER. CLOUDY SKIES REMAIN WITH SOME
SHOWERS ACROSS OUR FAR SOUTHERN SECTIONS NEAR MARTIN AND SAINT
LUCIE COUNTY.

TODAY/TONIGHT...EXPECT THE COOL FRONT TO WASH OUT ACROSS SOUTH
FLORIDA AS HIGH PRESSURE TO OUR NORTH BEGINS TO DOMINATE THE LOW
LEVEL WIND FLOW ACROSS THE REGION. WINDS WILL GRADUALLY INCREASE
AND VEER TO THE NORTH-NORTHEAST AS THE DAY CONTINUES...BECOMING
BREEZY ALONG THE COASTLINE FROM THE CAPE NORTHWARD. EXPECT SEVERAL
LAYERS OF CLOUD COVER TODAY AS OVERRUNNING CONTINUES OVERHEAD.
LIGHT RAIN SHOWERS ARE ANTICIPATED...INITIALLY ACROSS THE TREASURE
COAST AND OKEECHOBEE COUNTY...THEN SPREADING FURTHER NORTH AS
OVERRUNNING STRENGHTENS A BIT DUE TO INCREASING N/NE WINDS AT THE
SURFACE. REGARDLESS...RAINFALL AMOUNTS WILL REMAIN
LIGHT...GENERALLY UNDER A TENTH OF AN INCH.

SATURDAY...STRONG HIGH PRESSURE NEAR THE MID ATLC COAST AND A TIGHT
PRESSURE GRADIENT WILL LEAD TO WINDY CONDITIONS DEVELOPING ALONG THE
IMMEDIATE COAST AND BREEZY CONDITIONS AT TIMES ACROSS THE INTERIOR.
H9 WINDS PROGD WILL BE A SOLID 25 KNOTS ONSHORE WITH WITH MID LVL
WSW FLOW PRODUCING MID LVL CLOUDINESS OVER THE EXPANSIVE LOW LVL
STRATOCU DECK THAT WILL MOVE ONSHORE ACROSS E CENTRAL FL. MOSTLY
CLOUDY SKIES ARE EXPECTED WITH ATLANTIC SHOWERS MOVING ONSHORE
THROUGH THE DAY. WILL INDICATE HIGHEST SHOWER CHANCES ACROSS THE
SOUTH CLOSER TO THE OLD FRONTAL BOUNDARY WHICH MAY PROVIDE
ADDITIONAL LOW LVL CONVERGENCE. SHORT RANGE MODELS ALSO INDICATE A
SECONDARY BAND OF HEAVIER SHOWERS MAY SKIRT NRN SECTIONS WITH SOME
MID LVL LIFT. WILL HAVE 40-50 POPS NORTH AND 60 PCT SOUTH. ROUGH AND
POUNDING SURF IS EXPECTED AT THE BEACHES WITH THE STRONG ONSHORE
FLOW. HIGHS IN THE LOWER 70S NORTH TO MID-UPPER 70S SOUTH.

SAT NIGHT...PRESSURE GRADIENT REMAINS TIGHT SAT NIGHT WITH MOSTLY
CLOUDY SKIES AND SCATTERED ATLANTIC SHOWERS MOVING ONSHORE. THE
BEACHES WILL REMAIN WINDY WITH BREEZY CONDITIONS NEAR THE COAST.
LOWS IN THE LOWER 60S LAKE COUNTY TO LOWER 70S FOR THE TREASURE
COAST.

SUNDAY...SFC HIGH PRESSURE WILL PUSH OFF THE MID ATLC COAST ON
SUNDAY WITH EASTERLY FLOW. THE PRESSURE GRADIENT SHOULD STILL
SUPPORT BREEZY TO WINDY CONDITIONS ALONG THE COAST WITH MOSTLY
CLOUDY SKIES. RAIN CHANCES WILL LOWER ABOUT 10% BUT STILL BE IN THE
SCATTERED RANGE FROM 30-50 PERCENT WITH ONSHORE MOVING SHOWERS.
HIGHS ARE FORECAST IN THE MID 70S ACROSS VOLUSIA COUNTY TO NEAR 80
ACROSS THE FAR SRN COUNTIES. SEAS WILL PEAK AROUND 10 FT AT BUOY
41009 ON SUNDAY WITH ROUGH SURF CONTINUING. STRONG ONSHORE FLOW FOR
A SECOND DAY WILL LIKELY PRODUCE SOME BEACH EROSION AT THE BEACHES.
THE RIP CURRENT RISK WILL ALSO BE A HAZARD FOR ANYONE ENTERING THE
POUNDING SURF.

MONDAY...MODELS SHOW LOW LVL FLOW BEGINNING TO VEER AS MID LVL RIDGE
BUILDS ACROSS THE GULF OF MEXICO TO THE FL KEYS. RESIDUAL MOISTURE
AND DAYTIME HEATING MAY GENERATE SOME SHOWERS OVER THE INTERIOR IN
THE AFTERNOON. HIGHS WILL BE WARMER IN THE MID-UPPER 70S ACROSS THE
COASTAL COUNTIES AND AROUND 80/LOWER 80S FOR THE INTERIOR.

TUE-WED...THE MID WEEK PERIOD WILL BE WARM WITH LITTLE CHANCE FOR
ANY RAIN AS A MID LVL RIDGE TRANSITIONS FROM THE ERN GULF ACROSS FL
TO THE BAHAMAS. SE FLOW TUE AND SOUTHERLY FLOW WED WILL ALLOW HIGHS
TO WARM INTO THE UPPER 70S TO LOWER 80S. LOWS WILL BE IN THE 60S.

THU-FRI...00Z GFS INDICATES A MORE PROGRESSIVE S/W SLIDING THROUGH
THE OHIO VALLEY ON THU WHICH WOULD ALLOW A FRONTAL PASSAGE BY THU
NIGHT. 12Z/00Z ECM GUIDANCE CONTINUES A STRONGER RIDGE OVER THE AREA
FOR MID WEEK WHICH IS SLOWER TO BREAK DOWN LATE NEXT WEEK. THE ECM
ALSO SHOWS A LESS AMPLIFIED S/W SLIDING TWD THE MID ATLC RESULTING
IN FRONTAL MOISTURE JUST REACHING OUR NRN AREAS FRIDAY AS A TRAILING
FRONT IS BRIDGED BY HIGH PRESSURE TO THE NORTH. WILL LEAN TWD THE
ECMWF SOLUTION FOR NOW WHICH WILL KEEP ONLY SLIGHT SHOWER CHCS NORTH
THU AND WILL KEEP FRIDAY DRY FOR NOW UNTIL THE MODELS COME INTO
BETTER AGREEMENT.

&&

.AVIATION...NORTH WINDS EXPECTED TODAY ACROSS ALL EAST CENTRAL
FLORIDA TERMINALS...INCREASING SLIGHTLY AS THE DAY GOES
ON...ESPECIALLY CLOSE TO THE ATLANTIC COAST. OVERRUNNING WILL
CONTINUE TO KEEP SEVERAL CLOUDS LAYERS OVER EAST CENTRAL FLORIDA.
CURRENTLY ADVERTISING A PROLONGED PERIOD OF MVFR CIGS THROUGH THE
DAY TODAY. GUIDANCE SHOWS LOWERING CIGS TO IFR TONIGHT. HAVE OPTED
NOT TO INCLUDE IN THE TAFS AT THIS TIME AS UNCERTAINTY REMAINS.

&&

.MARINE...

TODAY/TONIGHT...HIGH PRESSURE BUILDING TO OUR NORTH
WILL INCREASE LOCAL PRESSURE GRADIENT AND WINDS LATE THIS MORNING
AND EARLY THIS AFTERNOON. NORTH WINDS 10 - 15 KNOTS EXPECTED TO
BUILD TO 15 - 20 KNOTS EARLY THIS AFTERNOON. WINDS AND SEAS WILL
CONTINUE TO BUILD FURTHER TONIGHT. HAVE HOISTED A SMALL CRAFT
ADVISORY FOR WINDS INITIALLY FOR COASTAL WATERS NORTH OF SEBASTIAN
INLET BEGINNING AT 1800Z (100 PM LOCAL)...FURTHER SOUTH THE
ADVISORY BEGINS AT 2300Z (600 PM LOCAL). SEAS WILL BUILD TO SCA
LEVELS LATE TONIGHT.

SAT-SUN...EAST WINDS TO 20-25 KNOTS ACROSS THE ATLANTIC THIS WEEKEND
WILL BUILD SEAS TO 7-9 FT NEAR SHORE AND UP TO 10-11 FT OFFSHORE.
SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO PERSIST THROUGHOUT
THE UPCOMING WEEKEND. ONSHORE FLOW WILL DECREASE MONDAY BUT HIGHER
SEAS WILL STILL LINGER OFFSHORE. WINDS WILL VEER TO SE/S INTO MID
WEEK AND SLACKEN SOME WITH SUBSIDING TO 3-5 FT.

.PRELIMINARY POINT TEMPS/POPS...
DAB  62  57  70  65 /  20  30  50  40
MCO  65  57  77  65 /  20  20  40  40
MLB  67  64  75  71 /  30  30  50  40
VRB  69  67  77  71 /  30  30  60  50
LEE  64  54  75  60 /  10  20  50  40
SFB  64  56  73  62 /  20  20  50  40
ORL  64  57  75  64 /  20  20  40  40
FPR  70  67  77  71 /  30  30  60  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FOR WINDS FROM 1 PM THIS AFTERNOON TO 11 PM
     EST THIS EVENING FOR FLAGLER BEACH TO VOLUSIA-BREVARD
     COUNTY LINE 0-20 NM-FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY
     LINE 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN
     INLET 0-20 NM-VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN
     INLET 20-60 NM.

     SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 11 PM EST SUNDAY
     FOR FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
     FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
     SEBASTIAN INLET TO JUPITER INLET 0-20 NM-SEBASTIAN INLET TO
     JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO
     SEBASTIAN INLET 0-20 NM-VOLUSIA-BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20-60 NM.

     SMALL CRAFT ADVISORY FOR WINDS FROM 6 PM TO 11 PM EST THIS
     EVENING FOR SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
     SEBASTIAN INLET TO JUPITER INLET 20-60 NM.

&&

AVIATION/SHORT TERM...ULRICH
RADAR/IMPACT WEATHER UPDATE/LONG TERM....VOLKMER
Hazardous weather outlook, Feb 26, 8:56 PM EST, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
856 PM EST THU FEB 26 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-271000-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
856 PM EST THU FEB 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS WILL CONTINUE TO MOVE RAPIDLY TOWARD THE
NORTHEAST AROUND 40 MPH SOUTH OF A LINE FROM PALM BAY TO LAKE
MARIAN...INCLUDING MARTIN...SAINT LUCIE...INDIAN RIVER AND
OKEECHOBEE COUNTIES. NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
INCREASING ONSHORE WINDS WILL PRODUCE HAZARDOUS BOATING
CONDITIONS THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

KELLY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 4:15 AM ESTSmall Craft Advisory for WindsMLB24 hr

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.